On the minimization of a quasidifferentiable function subject to equality-type quasidifferentiable constraints

Research outputpeer-review

10 Citations (Scopus)
Original languageEnglish
Title of host publicationQuasidifferential Calculus
Pages44-55
Volume29
Publication statusPublished - 1986

Publication series

NameMathematical Programming Study

Scopus subject areas

  • Mathematics(all)

Cite this

Polyakova, L. N. (1986). On the minimization of a quasidifferentiable function subject to equality-type quasidifferentiable constraints. In Quasidifferential Calculus (Vol. 29, pp. 44-55). (Mathematical Programming Study).